Background Cardiovascular and arrhythmic events have been reported in hospitalized COVID-19 patients. However, arrhythmia manifestations and treatment strategies used in these patients have not been well-described. We sought to better understand the cardiac arrhythmic manifestations and treatment strategies in hospitalized COVID-19 patients through a worldwide cross-sectional survey. Methods The Heart Rhythm Society (HRS) sent an online survey (via SurveyMonkey) to electrophysiology (EP) professionals (physicians, scientists, and allied professionals) across the globe. The survey was active from March 27 to April 13, 2020. Results A total of 1197 respondents completed the survey with 50% of respondents from outside the USA, representing 76 countries and 6 continents. Of respondents, 905 (76%) reported having COVID-19-positive patients in their hospital. Atrial fibrillation was the most commonly reported tachyarrhythmia whereas severe sinus bradycardia and complete heart block were the most common bradyarrhythmias. Ventricular tachycardia/ventricular fibrillation arrest and pulseless electrical activity were reported by 4.8% and 5.6% of respondents, respectively. There were 140 of 631 (22.2%) respondents who reported using anticoagulation therapy in all COVID-19-positive patients who did not otherwise have an indication. One hundred fifty-five of 498 (31%) reported regular use of hydroxychloroquine/chloroquine (HCQ) + azithromycin (AZM); concomitant use of AZM was more common in the USA. Sixty of 489 respondents (12.3%) reported having to discontinue therapy with HCQ + AZM due to significant QTc prolongation and 20 (4.1%) reported cases of Torsade de Pointes in patients on HCQ/chloroquine and AZM. Amiodarone was the most common antiarrhythmic drug used for ventricular arrhythmia management. Conclusions In this global survey of > 1100 EP professionals regarding hospitalized COVID-19 patients, a variety of arrhythmic manifestations were observed, ranging from benign to potentially life-threatening. Observed adverse events related to use of HCQ + AZM included prolonged QTc requiring drug discontinuation as well as Torsade de Pointes. Large prospective studies to better define arrhythmic manifestations as well as the safety of treatment strategies in COVID-19 patients are warranted. Electronic supplementary material The online version of this article (10.1007/s10840-020-00789-9) contains supplementary material, which is available to authorized users.